# SDR AALA202507060201

- Difficulty date: July 3, 2025
- Submitted: July 6, 2025
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 62,625 hours, 39,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOW PRESSURE DOOR DAMPER CYLINDER ON PASSENGER CREW DOOR 831 ATFWD GALLEY AREA. MAINTENANCE PERFORMED CHARGING OF DOOR DAMPER CYLINDER ON PASSENGER CREW DOOR 831 AT FWD GALLEY AREA IAW AMM  52-10-00-614-001-A STEP 4.B
